Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Indigestion, bloating, shortness of breath, dizziness, puffy face, hands, brittle nails, hair thinning. Hypothyroidism?

Hi.I m a female teenager. I would like to ask, currently I m constantly and frequently experiencing from indigestion and bloating . I ve experienced this before in the past, after which became better after I reduced my food intake. However, I after realising that I ve started to eat too little, I gradually increase the amount I eat again but now even when I eat portions that a person normally does, I can easily have indigestion. It can be so severe that I feel shortness of breath and dizziness . Recently in school, I measured my body fat percentage and found that it has increased by almost 5% and my metabolism rate and lower than all my friends. Also, over the years I feel that i ve lost muscle mass and my face and hands have become puffier, although many people tell me they don t really see the difference. However, I know my body best and I feel these changes, gradual but definitely there. My physician has mentioned to me about my poor blood circulation and cold feet and hands. Also, I tend to have brittle nails and my hair is thinning noticeably. I ve been trying to exercise to reduce my fat percentage but seems like it isn t working although my weight is within the perfectly healthy range. I wonder if these are signs of hypothyroidism? If not, am I just being too paranoid or what can this suggest?? Thanks.
Asked On : Wed, 4 Jul 2012
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
It is true all the sypmtoms you are telling are suggesting hypothroidism & to confirm it lab test of TSH level should be detected
Answered: Wed, 4 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor